# SDR QXEA2010121300876

- Difficulty date: December 9, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - UPON REMOVAL OF AFT BAGGAGE DOOR SILL FOUND CORROSION ON SKIN.  REMOVED CORROSION IAW SRM 51-21-00.  MIN REMAINING THICKNESS IN BLENDED AREA IS .206.  CONFIRMED CRACK FREE CONDITION REF NTM 51-00-01-250-801. COMPLIED WITH RD 8/4-53-3445 AND APPLIED ALODINE AND PRIMER IAW RD 8/4-53-3445.
